- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 901824, 9 pages
A New Reversed Version of a Generalized Sharp Hölder's Inequality and Its Applications
1College of Science and Technology, North China Electric Power University, Baoding 071000, China
2China Mobile Group Hebei Co., Ltd., Baoding 071000, China
Received 10 October 2012; Accepted 10 January 2013
Academic Editor: Pekka Koskela
Copyright © 2013 Jingfeng Tian and Xi-Mei Hu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [6 citations]
The following is the list of published articles that have cited the current article.
- Jingfeng Tian, “A sharpened and generalized version of Aczel-Vasic-Pecaric inequality and its application,” Journal of Inequalities and Applications, 2013.
- Jingfeng Tian, and Yang-Xiu Zhou, “Refinements of Hardy-Type Inequalities,” Abstract and Applied Analysis, vol. 2013, pp. 1–8, 2013.
- Jingfeng Tian, “A New Refinement of Generalized Hölder’s Inequality and Its Application,” Journal of Function Spaces and Applications, vol. 2013, pp. 1–5, 2013.
- Jingfeng Tian, Wen-Li Wang, and Donal O’Regan, “Refinements of Generalized Hölder’s Inequalities,” Journal of Applied Mathematics, vol. 2014, pp. 1–9, 2014.
- Jingfeng Tian, and Wen-Li Wang, “Generalizations of Refined Hölder’s Inequalities and Their Applications,” Mathematical Problems in Engineering, vol. 2014, pp. 1–11, 2014.
- Jingfeng Tian, and Wen-Li Wang, “Refinements of Aczél-Type Inequality and Their Applications,” Journal of Applied Mathematics, vol. 2014, pp. 1–7, 2014.